Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 758730, 16 pages
http://dx.doi.org/10.1155/2013/758730
Research Article

Global Attractors for the Three-Dimensional Viscous Primitive Equations of Large-Scale Atmosphere in Log-Pressure Coordinate

School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 4 September 2012; Revised 14 December 2012; Accepted 21 December 2012

Academic Editor: Grzegorz Lukaszewicz

Copyright © 2013 Bo You and Shan Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-L. Lions, R. Temam, and S. H. Wang, “New formulations of the primitive equations of atmosphere and applications,” Nonlinearity, vol. 5, no. 2, pp. 237–288, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Pedlosky, Geophysical Fluid Dynamics, Springer, New York, NY, USA, 1987.
  3. G. K. Vallis, Atmospheric and Oceanic Fluid Dynamics: Fundamentals and Large-Scale Circulation, Cambridge University Press, Cambridge, UK, 2006.
  4. C. Cao and E. S. Titi, “Global well-posedness of the three-dimensional viscous primitive equations of large scale ocean and atmosphere dynamics,” Annals of Mathematics, vol. 166, no. 1, pp. 245–267, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. D. Ewald and R. Témam, “Maximum principles for the primitive equations of the atmosphere,” Discrete and Continuous Dynamical Systems, vol. 7, no. 2, pp. 343–362, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. W. Huang and B. L. Guo, “On the existence of atmospheric attractors,” Science in China, Series D, vol. 51, no. 3, pp. 469–480, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. B. Guo and D. Huang, “On the 3D viscous primitive equations of the large-scale atmosphere,” Acta Mathematica Scientia. Series B, vol. 29, no. 4, pp. 846–866, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Guo and D. Huang, “Existence of weak solutions and trajectory attractors for the moist atmospheric equations in geophysics,” Journal of Mathematical Physics, vol. 47, no. 8, p. 083508, 23, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Hu, R. Temam, and M. Ziane, “The primitive equations on the large scale ocean under the small depth hypothesis,” Discrete and Continuous Dynamical Systems. Series A, vol. 9, no. 1, pp. 97–131, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. Hu, “Asymptotic analysis of the primitive equations under the small depth assumption,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 3, pp. 425–460, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J.-L. Lions, R. Temam, and S. H. Wang, “On the equations of the large-scale ocean,” Nonlinearity, vol. 5, no. 5, pp. 1007–1053, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Tachim Medjo, “On the uniqueness of z-weak solutions of the three-dimensional primitive equations of the ocean,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1413–1421, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Petcu, R. Temam, and D. Wirosoetisno, “Existence and regularity results for the primitive equations in two space dimensions,” Communications on Pure and Applied Analysis, vol. 3, no. 1, pp. 115–131, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. F. Guillén-González, N. Masmoudi, and M. A. Rodríguez-Bellido, “Anisotropic estimates and strong solutions of the primitive equations,” Differential and Integral Equations, vol. 14, no. 11, pp. 1381–1408, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Temam and M. Ziane, “Some mathematical problems in geophysical fluid dynamics,” in Handbook of Mathematical Fluid Dynamics. Vol. III, pp. 535–657, North-Holland, Amsterdam, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. M. Kobelkov, “Existence of a solution 'in the large' for the 3D large-scale ocean dynamics equations,” Comptes Rendus Mathematique, vol. 343, no. 4, pp. 283–286, 2006. View at Publisher · View at Google Scholar · View at Scopus
  17. N. Ju, “The global attractor for the solutions to the 3D viscous primitive equations,” Discrete and Continuous Dynamical Systems. Series A, vol. 17, no. 1, pp. 159–179, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. You, C. K. Zhong, and G. C. Yue, “Global attractor for the three dimensional viscous primitive equations of large-scale ocean and atmosphere dynamics,” submitted.
  19. R. A. Adams, Sobolev Spaces, vol. 65 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1975. View at Zentralblatt MATH · View at MathSciNet
  20. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, 2nd edition, 1997. View at MathSciNet
  21. R. Temam, Navier-Stokes Equations Theory and Numerical Analysis, vol. 2 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1979. View at MathSciNet
  22. R. Temam, Navier-Stokes Equations and Nonlinear Functional Analysis, vol. 41 of CBMS-NSF Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1983. View at MathSciNet
  23. Q. Ma, S. Wang, and C. Zhong, “Necessary and sufficient conditions for the existence of global attractors for semigroups and applications,” Indiana University Mathematics Journal, vol. 51, no. 6, pp. 1541–1559, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. C.-K. Zhong, M.-H. Yang, and C.-Y. Sun, “The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations,” Journal of Differential Equations, vol. 223, no. 2, pp. 367–399, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, vol. 25 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet